# SDR FDEA202504280657

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67530
- Aircraft time: 2,075 hours, 1,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY LARGE DENT IN THE FUSELAGE DISCOVERED BELOW AFT ABK DOOR.   FABRICATED & DRILLED REPLACMENT STRINGER SECTION FROM  FULL 37L STRINGER SECTION  IAW SRM 53-00-03-2R. APPLIED WHITE TOP COAT TO ALL REPAIR PARTS IAW AMM 51-21-10-7.  FABRICATED, LOCATED,  DRILLED. TRIMMED, & ALODINED -1, -4, AND -5 DOUBLERS AND -2, -3, AND -6 FILLERS IAW SRM 53-60-01-2R AND EA H-5330-T383200 P2 AMM: 51-21-10-07 ALL PARTS HAVE BEEN PRIMED AND PAINT APPLIED. REF AMM 51-21-10-07. COMPLIED WITH STRINGER 37L REPAIR IAW EA H-5330-T0383200 P2 & SRM 53-00-03-2R-2 AND COMPLIED WITH SKIN REPAIR IAW EA H-5330-T0383200 P2 & 53-60-01-2R-1. FINAL STEP WAS TO APPLY TOPCOAT TO THE REPAIR AREA. RESTORED TOPCOAT PER AMM 51-21-10-7.
